# SDR UIEA2025041400466

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN, AT STA 986, BTWN RBL 50 AND LBL50, FLOOR BEAM UPPER FLANGE WITH CORROSION IN SEVERAL PLACES.( REPAIRED FUSELAGE FLOOR BEAM AT STA 986.5, UPPER CHORD SECTION BETWEEN LBL 50" AND RBL 50" I/A/W  COOPESA COO-EO-2025-22114-R00 REV:00, DATED: APR 01-25 AND BOEING MESSAGE COO-TLS-25-004016B DATED APR:01-25. APPROVED AND DOCUMENTED ON F.A.A FORM 8100-9 REFERENCE ID 202503170131-0008 DATED APR 08-25. NOTE: THIS IS A DAMAGE TOLERANCE CATEGORY C REPAIR, AS DEFINED IN B-737-800 BFC S.R.M 51-00-06, WHICH REQUIRES THAT THIS REPAIR BE REPLACED OR MODIFIED TO A CATEGORY A OR B REPAIR WITHIN 3,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, A/C CURRENT CYCLES: 31573. )
